Don't understand

Discussion in 'Fibromyalgia Main Forum' started by mtinash, Aug 15, 2008.

  1. mtinash

    mtinash New Member

    I finally got the autopsy report for Josh and unfortunately had to read the entire thing. The one thing that puzzles me is that on the tox screen it showed no medication in his body. I know for a fact that he took his meds several hours prior to taking his life. I cannot for the life of me figure out why the tox screen showed not medication in his body. I wonder if there was something wrong with his liver that it was not processing it through his blood stream? The report indicated that his liver looked fine but it does not appear that they disected it to look inside.

    Does anyone have any experience with this? I am so confused at this point and I guess I am just looking for answers to justify what he did. I know that he was in so much pain that he could not handle it any longer but I now wonder if it is becuase the meds were not processing properly. He was on a large amount of narcotics everyday and they did not seem to help him at all.

    Any ideas on this subject would be a great help.

    God Bless you all
  2. xphile

    xphile New Member

    First off I want to say that I'm sorry you had to go through the process of reading Josh's autopsy report, but I'm glad that that's over with. It doesn't make any sense to me that no meds would show in his toxicology unless one thing happened; is there a possibility that Josh's toxicology report got mixed up with somebody else's? I think you may want to look into that esp. since from the outside at least his liver didn't look bad enough for them to warrant dissecting it. If he had something going on that wouldn't let his medicine filter properly it seems there would have been signs on the outside of the liver too. I hope this is somewhat helpful and rest assured that my prayers are still with you and your family.

    Your friend,
  3. lurkernomore

    lurkernomore New Member

    That his liver would look perfectly normal if the COD was due to one of his meds reacting badly with another? I have heard of a person who took the same meds for a while and then, out of the blue, one does not "mesh" and there is an adverse reaction?

    I am by no means a medical type person. I'm just wondering out loud, I guess. I don't know what a liver would look like if it was due to bad tox results, so I'm really no help at all. I'm so sorry you are having to go through this, I truly am.
  4. 3gs

    3gs New Member

    Did they test for the right drugs? Also could it be a fowl up at the me's office? Have you thought about calling them and talking about this?

    I would take a list of his meds(if you can I know you are goin g thru alot right now)to your pharamist and talk to them about interactions....

    Sometimes our bodys just get tired and I think the good Lord says ok enough..I just had someone I know pass away and they suspect he may have taken his life but they didn't do an autopsy.

    I hope you canfind some peace with this give yourself time to grieve maybe talk to a support group...3gs